# SDR UPS99228927

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Batt Pack
- Condition: Discharged
- Location: Row 10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERG EXIT ROW LIGHTS INOP ROW 10 BOTH SIDES OVERWING.  REMOVED AND REPLACED BATTERY PACKS, OPS OK.
